An alternative medicine conference in Germany ended in chaos after dozens of attendees took an LSD-like drug and began ‘tripping balls’.
In complete shock after taking some drugs that actually have a real chemical effect on the body, broadcaster NDR described how the scene unfolded with 29 men and women “staggering around, rolling in a meadow, talking gibberish and suffering severe cramps”.
Over 150 non-alternative medical staff were dispatched to deal with the dribbling, drugged up delegates in Handeloh, Germany on Friday and transport them to hospital.
— n-tv (@ntvde) September 5, 2015
Blood and urine tests revealed that the guests had ingested hallucinogenic drug 2C-E also known as “Aquarust” in Germany. The drug, which had been made illegal last year in the country has a similar effect on the body to LSD.
While no arrests have been made, police are reported to be looking into the possibility that participants were given the drug as a prank or a joint experiment.
Torsten Passie, a representative of the Germany’s “expert commission for narcotics”, told NDR: “It must have been a multiple overdose. That does not support the view that the people concerned took the hallucinogen knowingly. One has to assume that people were not told about the substance, its effects and risks before taking it.”
Overdosing certainly isn’t something that has worried the homeopathic industry before.